My Dr. gave me a nerve pain med. called Gabapentin has anyone taken it before? i read the side effects & it's scary

My Dr. gave me a nerve pain med. called Gabapentin has anyone taken it before? i read the side effects & it's scary

A DiabetesTeam Member said:

Friends, if any medication does not sit well with u, check with ur doctor. Even if u took it 1s. Ur body is not 4 experiments. A good doctor will explain it b4 if there will be any discomforts.

posted 4 months ago
A DiabetesTeam Member said:

I have been on it for 13 years and haven't had any problems. It can cause a little weight gain, but it was only 10 pounds. I ended up getting off one dose and lost 10 pounds without even trying. I got shingles and since I was taking the Gabapentin, it didn't hurt or itch--I didn't know I had it. That is what the doc said he gives people with shingles, so it knocked mine out right away. I can't get a vacination for shingles because of some medical issues, so I was pleased it sort of protected me and my nerves. I would give it a try.

posted 4 months ago
A DiabetesTeam Member said:

I took it briefly made me angry. I stopped taking it

posted 4 months ago
A DiabetesTeam Member said:

I am trying to stop it too.

posted 3 months ago
A DiabetesTeam Member said:

It's really tough on your memory I got to where I couldn't remember what I did yesterday so I quit taking it took a couple months to get back to normal

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in